MAUDE Adverse Event Report: HUDSON ET TUBE, SHER-I-BRONCH, RS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

HUDSON ET TUBE, SHER-I-BRONCH, RS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN049002
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "the doctor found connector broken in clinical setting before using on patient".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one unit 5-16139 et tube, sher-i-bronch, rs, 39 fr for investigation.The et tube was also returned with the double swivel valve connector assembly (both swivel valves and y connector) and two suction catheters.All devices were returned in their original packaging.The returned sample was visually examined with and without magnification.Visual examination of the returned sample revealed that the connector on the tracheal side of the swivel valve was broken inside the packaging.The swivel valve is a component purchased from a supplier.The reported complaint is confirmed based on the sample received.The connector on the tracheal side of the swivel valve was broken inside the packaging.The swivel valve is a component purchased from a supplier.A non-conformance and a scar (supplier corrective action request) were opened to further investigate this issue.Corrective actions were implemented under a scar in (b)(6) 2019 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.

Brand Name
HUDSON ET TUBE, SHER-I-BRONCH, RS, 39 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
MDR Report Key11381793
Report Number3003898360-2021-00134
Device Sequence Number11802891
Product Code CBI
UDI-Device Identifier14026704617460
UDI-Public14026704617460
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model NumberIPN049002
Device Catalogue Number5-16139
Device Lot Number73F1800555
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date03/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1